# SDR FDEA2020080391737

- Difficulty date: July 19, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2913
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING SKIN AT THE NR 12 SLAT TRACK,  AFT OUTBOARD CORNER HAD A .100 IN. CRACK.   REPAIRED THE RT LOWER WING SKIN IAW SRM 57-10-00, VOLUME 1, FIGURE 68, SHEET 1.  MAJOR REPAIR.
